| Catalog Number |
08D06-31 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
The customer observed a false nonreactive architect syphilis tp result for one sample.The following data was provided: sid (b)(6) : architect (b)(6) result was nonreactive, titer was >256, arup result was reactive for troubleshooting purposes only, the sample was sent to another laboratory and repeated on another architect (b)(6) which generated nonreactive results.No impact to patient management was reported.
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and in-house.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.A search for similar complaints did not identify an increase in complaint activity for lot 54395be00.Ticket trending review did not identify any related trends for the issue for the product.Device history review did not identify any non-conformances or deviations with lot 54395be00 and the complaint issue.In-house testing of a retained kit of lot 54395be00 was performed.All controls met specifications and no false non-reactive results were obtained, showing that the lot generates the expected results.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the architect syphilis tp reagent lot 54395be00 was identified.
Event or Problem Description
The customer observed a false nonreactive architect syphilis tp result for one sample.The following data was provided: sid (b)(6) : architect (isr51054) result was nonreactive, titer was >256, arup result was reactive for troubleshooting purposes only, the sample was sent to another laboratory and repeated on another architect (isr62437) which generated nonreactive results.No impact to patient management was reported.